RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1973, Volume 14, Issue 1, Pages 67–72 (Mi mz7205)  

This article is cited in 4 scientific papers (total in 5 papers)

Lower estimates of sums of polynomial characters

A. A. Karatsuba

V. A. Steklov Mathematical Institute, Academy of Sciences of the USSR

Abstract: An infinite sequence of primes $p$ is formulated, and for each $p$ polynomials of form $ax^n+b$, $(a,p=(b,p)=1$, are indicated such that
$$\sum_{x=1}^p(\frac{ax^n+b}p),\quad n\asymp\frac p{\log p}.$$


Full text: PDF file (295 kB)

English version:
Mathematical Notes, 1973, 14:1, 593–596

Bibliographic databases:

UDC: 511
Received: 26.01.1973

Citation: A. A. Karatsuba, “Lower estimates of sums of polynomial characters”, Mat. Zametki, 14:1 (1973), 67–72; Math. Notes, 14:1 (1973), 593–596

Citation in format AMSBIB
\Bibitem{Kar73}
\by A.~A.~Karatsuba
\paper Lower estimates of sums of polynomial characters
\jour Mat. Zametki
\yr 1973
\vol 14
\issue 1
\pages 67--72
\mathnet{http://mi.mathnet.ru/mz7205}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=332681}
\zmath{https://zbmath.org/?q=an:0277.10029}
\transl
\jour Math. Notes
\yr 1973
\vol 14
\issue 1
\pages 593--596
\crossref{https://doi.org/10.1007/BF01095776}


Linking options:
  • http://mi.mathnet.ru/eng/mz7205
  • http://mi.mathnet.ru/eng/mz/v14/i1/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Mitkin, “Ob otsenkakh snizu summ simvolov Lezhandra i trigonometricheskikh summ”, UMN, 30:5(185) (1975), 214–214  mathnet  mathscinet  zmath
    2. I. E. Shparlinski, “On some problems in the theory of finite fields”, Russian Math. Surveys, 46:1 (1991), 199–240  mathnet  crossref  mathscinet  zmath  adsnasa
    3. A. A. Karatsuba, “Arithmetic problems in the theory of Dirichlet characters”, Russian Math. Surveys, 63:4 (2008), 641–690  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. L. A. Bassalygo, V. A. Zinov'ev, “Exact Values of the Sums of Multiplicative Characters of Polynomials over Finite Fields”, Math. Notes, 88:3 (2010), 308–316  mathnet  crossref  crossref  mathscinet  isi
    5. S. A. Gritsenko, E. A. Karatsuba, M. A. Korolev, I. S. Rezvyakova, D. I. Tolev, M. E. Changa, “Scientific Achievements of Anatolii Alekseevich Karatsuba”, Proc. Steklov Inst. Math., 280, suppl. 2 (2013), S1–S22  mathnet  crossref  crossref  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:145
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019